# SDR SWAA062652

- Difficulty date: July 25, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 7,370 hours, 4,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5701
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND EEPLS LIGHT COVER CRACKED AT ROW 1ABC.  REMOVED AND REPLACED EEPLS COVER IAW MM.
